# SDR GLBA20060894

- Difficulty date: February 12, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 31,403 hours, 34,393 cycles
- Engine: Pwa PW118A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Labyrinth Seal
- Condition: Deteriorated
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORT OF SMOKE IN CABIN AND COCKPIT ON FINAL DESCENT INTO DENVER. SMOKE WAS NOTICED COMING FROM  NR 1 ENGINE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE.PER T.C. 120-7100-00. SUBSEQUENT ENGINE RUNS SUCCESFUL. OPERATIONAL CHECKS GOOD. AIRCRAFT RELEASED FOR SERVICE
